Transient Probabilities of Homogeneous Row-Continuous Bivariate Markov Chains with One or Two Boundaries
Year of publication: |
1997
|
---|---|
Authors: | Keilson, Julian ; Masuda, Yasushi |
Published in: |
Journal of the Operations Research Society of Japan : JORSJ. - Tokyo : Soc., ISSN 0453-4514, ZDB-ID 715544x. - Vol. 40.1997, 3, p. 390-400
|
Saved in:
Saved in favorites
Similar items by person
-
Keilson, Julian, (2000)
-
Markov chain models, rarity and exponentiality
Keilson, Julian, (1979)
-
Unimodality preservation in Markov chains
Keilson, Julian, (1978)
- More ...